A Caltech Library Service

Isolation of cuspidal spectrum, with application to the Gan–Gross–Prasad conjecture

Beuzart-Plessis, Raphaël and Liu, Yifeng and Zhang, Wei and Zhu, Xinwen (2021) Isolation of cuspidal spectrum, with application to the Gan–Gross–Prasad conjecture. Annals of Mathematics, 194 (2). pp. 519-584. ISSN 0003-486X. doi:10.4007/annals.2021.194.2.5.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We introduce a new technique for isolating components on the spectral side of the trace formula. By applying it to the Jacquet–Rallis relative trace formula, we complete the proof of the global Gan–Gross–Prasad conjecture and its refinement Ichino–Ikeda conjecture for U(n) × U(n + 1) in the stable case.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2021 Department of Mathematics, Princeton University. Received: January 17, 2020; Revised: May 17, 2021.
Subject Keywords:trace formula, multipliers, isolation of spectrum, cuspidal automorphic representations, Gan–Gross–Prasad conjecture
Issue or Number:2
Classification Code:AMS Classification: Primary: 11F67, 11F70, 11F72
Record Number:CaltechAUTHORS:20211001-181306591
Persistent URL:
Official Citation:Beuzart-Plessis, Raphaël, et al. “Isolation of Cuspidal Spectrum, with Application to the Gan–Gross–Prasad Conjecture.” Annals of Mathematics, vol. 194, no. 2, [Annals of Mathematics, Trustees of Princeton University on Behalf of the Annals of Mathematics, Mathematics Department, Princeton University], 2021, pp. 519–84,
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:111153
Deposited By: Tony Diaz
Deposited On:04 Oct 2021 20:40
Last Modified:04 Oct 2021 20:40

Repository Staff Only: item control page